Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Feeling nauseous after eating & also have abdominal pain.

I am a female 26, weight 59kg, height 1.72m. For over a month now, I feel nauseous after eating and always have a serious stomach pain when I wake up each day. yesterday, I had a serious tommy pain after eating a meal with pepper. Recently, I use the toilet often and my last period wasn t like the former in flow but still lasted 5days. I have been under a lot of accademic pressure for a month too. Also noticed a sign of fever on my mouth.
Asked On : Sat, 30 Apr 2011
Answers:  1 Views:  310
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Dear, The type of pain you are explaining and its association with the food leads me to the diagnosis of peptic ulcer. Kindly visit your doctor so that some tests can be performed like test for H.Pylori. Meanwhile you can take these tablets and avoid overeating and food with extra spices. Also avoid taking NSAIDS.

1- Cap Omeprazole 20mg BD
2- Syrup Mucaine 1tbs TDS
Answered: Sat, 30 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor